# SDR DALA2022062204365

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,194 hours, 25,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11 PITTING CORROSION ON SKIN AND FITTING ALL AROUND; HOLE #12 PITTING CORROSION ON SKIN ALL AROUND AND FITTING AT 3 O CLOCK POSITION; HOLE #13 CORROSION ON SKIN AND FITTING BTW 5 TO 6 O CLOCK POSITION; HOLE #14 CORROSION ON FITTING ALL AROUND; HOLE #15 CORROSION ON FITTING BTW 5 AND 6 O CLOCK POSITION; HOLE #16 PITTING CORROSION ON SKIN ALL AROUND AND FITTING BTW 2 AND 4 O CLOCK POSITION; HOLE #17 CORROSION ON SKIN AND FITTING AT 12 O CLOCK POSITION; HOLE #18 SCRATCH ON SKIN AND FITTING AT 10 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00199: HOLE #11, #12, #13, #16 , #17 WERE REPAIRED PER CARD 5720-01100-05A STEP 14 C AND HOLE #14, #15 AND #18 WERE REPAIRED PER PRI 586380-14 REV 2 AND ER/A 586380-14AD REV. B SECTION VI. (2285039)
